Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Performance Evaluation of Matched Asymptotic Expansions for Fractional Differential Equations With Multi-Order

No Thumbnail Available

Date

2016

Journal Title

Journal ISSN

Volume Title

Publisher

Soc Matematice Romania

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

An extension of the concept of the asymptotic expansions method is presented in this paper. The multi-order differential equations of fractional order are investigated and the convergence of the proposed method is proven. The reported results show that the present approach is very effective and accurate and also are in good agreement with the ones in the literature.

Description

Keywords

Asymptotic Expansion, Caputo Derivative, Convergence

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Baleanu, D., Sayevand, K. (2016). Performance evaluation of matched asymptotic expansions for fractional differential equations with multi-order. Bulletin Mathematique De La Societe Des Sciences Mathematiques De Roumanie, 59(1), 3-12.

WoS Q

Q3

Scopus Q

Q4

Source

Volume

59

Issue

1

Start Page

3

End Page

12
SCOPUS™ Citations

5

checked on Nov 29, 2025

Web of Science™ Citations

5

checked on Nov 29, 2025

Page Views

2

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

9

INDUSTRY, INNOVATION AND INFRASTRUCTURE
INDUSTRY, INNOVATION AND INFRASTRUCTURE Logo

17

PARTNERSHIPS FOR THE GOALS
PARTNERSHIPS FOR THE GOALS Logo